Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feeling light headed, nausea, dizzy while doing exercise. Having loose bowel movement. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
During exercise today I felt light headed , nausea, dizzy. After laying down when i broke out into a sweat and was clamy i eventually felt better . later I had a looser bm. I had not exercised in a couple weeks and was exercising fairly vigorously. Was this just a response to over doing it.
Posted Thu, 23 Aug 2012 in Digestion and Bowels
Answered by Dr. Kiran Kumar 1 hour later

Thanks for writing in.

Your symptoms are quite suggestive of a Vasovagal attack. It involved lightheaded XXXXXXX with dizzynes and sometimes fainting followed sweating and gradual recovery. Vigorous exercise can cause exhaustion and initiate vasovagal attacks.

It is quite normal and expected in such situations where you have exercised vigorously after a long break. Hence, there is no real need to investigate further.

Also, try to go slow on the exercise and gradually build on it.

Hope this answers your query.

Do get back if you need any further information.


Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor